Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online


Hi, this is Mr. Dharmesh Mehta ,its been a year of my spine surgery on 31st jan 2010. i m a cauda equina syndrome case . my recovery is not upto the mark.last week i did M.R.I which showed slight compression of my nerves.i showed doctor acc to him its normal bt if my bowel bladder dont recover within 18 mnths from the date of surgery then i will have to give lowerlimb muscles r still weak have problem in walking.he said if in future pain increases then u will have to go another surgery in which he will fit screws in L3 L4 for permanent relief of pain. KINDLY HELP FOR BETTER RECOVERY
Asked On : Thu, 18 Feb 2010
Answers:  1 Views:  574
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  Anonymous's Response

You hve given no details about the MRI finding, the surgery details and your recovery after the surgery. Although the prognosis is poor if with bowel dysfunction or bladder dysfuncction the functional impairment can be reversed with supportive measures

Answered: Thu, 18 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor